# SDR ANCF9600001

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Component: Bendix
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 014 BOG-PAR.  DURING T/O ROLL AFTER PASSING 80 KNOTS, THE BRAKE TEMP LIGHT CAME ON.  WAS NECESSRY TO MAKE A REJECTED T/O.  INSPECTION ACCOMPLISHED ACCORDING MM 32-42800.  ALL NORMAL.  TIRES NRS 1, 2, 6, 7, AND 8 WERE CHANGED.  (X)
